# SDR DXTA2024102100892

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6054
- Aircraft time: 7,227 hours, 4,056 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73684717
- Part serial: 892
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FUEL QUANTITY INDICATION: WHILE WAITING TO TAKE OFF OUT OF PHILADELPHIA. THE FUEL GAUGES WERE RATING A TOTAL OF 15,000 POUNDS. VERY SHORTLY AFTER TAKEOFF THE FUEL GAUGES WERE READING 14,280 POUNDS IN AN ABNORMALLY SHORT AMOUNT OF TIME. AS WE CLIMBED UP AN ALTITUDE, I NOTICED THE LEFT HAND FUEL GAUGE WAS READING 400 POUNDS HEAVIER THAN THE RIGHT WITH THE SAME FUEL BURN ON BOTH SIDES. I BALANCED FUEL. THIS IS NOT UNCOMMON. THERE WAS FUEL IN BOTH THE TAIL TANK AND THE AUX TANK. WE WERE ABOUT 30 MINUTES INTO THE FLIGHT. IN ABOUT 20 MORE MINUTES, I NOTICED THE LEFT-HAND FUEL GAUGE WAS READING 400 POUNDS HEAVY AGAIN. SO I  BALANCED FUEL THE SECOND TIME. WITHIN ABOUT ANOTHER 15 TO 20 MINUTES, IT WAS READING HEAVY AGAIN ON THE LEFT SIDE. THIS WAS WHEN THE DECISION WAS MADE TO DIVERT BECAUSE THERE WAS NO WAY TO TELL IF BY BALANCING FUEL I WAS MAKING THE LEFT WING LIGHT OR IF I WAS DOING THE RIGHT THING AND BALANCING FUEL CORRECTLY. PLEASE EVALUATE THE FUEL GAUGES AND SENDING UNITS FOR ACCURACY. CORRECTIVE ACTION: REMOVED AND REPLACED FUEL QUANTITY GAUGECOMPUTER. PERFORMED MULTIPLE.OPS CHECKS. ALL OPS CHECKS WERE GOOD. ALL WORK WAS ACCOMPLISHED IN REFERENCE TO CL-650 AMM 28-41-13.
